Alert archive / Ohio / Flash Flood Watches in 2021
Flash Flood Watch 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood watch at Jul 16, 2021, 3:27 AM EDT for 23 counties in Ohio; 8 counties in Indiana; Boone County, Campbell County, Kenton County, Kentucky. It took effect at Jul 16, 2021, 8:00 AM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2021, 3:27 AM EDT (07:27 UTC)
- In effect from
- Jul 16, 2021, 8:00 AM EDT
- Expired
- Jul 17, 2021, 8:46 AM EDT
- In force
- 25 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- None
All 34 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1123 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
582 WGUS61 KILN 160727 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wilmington OH 327 AM EDT Fri Jul 16 2021 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-161530- /O.NEW.KILN.FF.A.0004.210716T1200Z-210717T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene- Including the cities of Sidney, Urbana, Greenville, Liberty, Richmond, Ada, Plain City, Springfield, Tipp City, St. Marys, Columbus, Kenton, Dayton, Marysville, Fairborn, Camden, Connersville, Coldwater, Delaware, Kettering, West Jefferson, Xenia, Eaton, West College Corner, Bellefontaine, Newark, Celina, Troy, London, Piqua, Beavercreek, and Wapakoneta 327 AM EDT Fri Jul 16 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY AFTERNOON... The National Weather Service in Wilmington has issued a * Flash Flood Watch for portions of East Central Indiana and Ohio, including the following counties, in East Central Indiana, Fayette IN, Union IN and Wayne. In Ohio, Auglaize, Champaign, Clark, Darke, Delaware, Franklin OH, Greene, Hardin, Licking, Logan, Madison, Mercer, Miami, Montgomery, Preble, Shelby and Union OH. * From 8 AM EDT this morning through Saturday afternoon. * Repeated rounds of showers and thunderstorms with torrential rainfall are expected today through Saturday afternoon. Widespread rainfall totals of 1 to 3 inches are expected. Localized higher totals are possible and flash flooding may develop, especially late this afternoon through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AR
5 follow-up statements
021 WGUS61 KILN 161322 FFAILN Flood Watch National Weather Service Wilmington OH 922 AM EDT Fri Jul 16 2021 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-162230- /O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene- Including the cities of Sidney, Urbana, Greenville, Liberty, Richmond, Ada, Plain City, Springfield, Tipp City, St. Marys, Columbus, Kenton, Dayton, Marysville, Fairborn, Camden, Connersville, Coldwater, Delaware, Kettering, West Jefferson, Xenia, Eaton, West College Corner, Bellefontaine, Newark, Celina, Troy, London, Piqua, Beavercreek, and Wapakoneta 922 AM EDT Fri Jul 16 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... The Flash Flood Watch continues for * Portions of East Central Indiana and Ohio, including the following counties, in East Central Indiana, Fayette IN, Union IN and Wayne. In Ohio, Auglaize, Champaign, Clark, Darke, Delaware, Franklin OH, Greene, Hardin, Licking, Logan, Madison, Mercer, Miami, Montgomery, Preble, Shelby and Union OH. * Through Saturday afternoon. * Repeated rounds of showers and thunderstorms with torrential rainfall are expected today through Saturday afternoon. Widespread rainfall totals of 1 to 3 inches are expected. Localized higher totals are possible and flash flooding may develop, especially late this afternoon through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ McGinnis
415 WGUS61 KILN 161719 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wilmington OH 119 PM EDT Fri Jul 16 2021 INZ066-073>075-080-KYZ091>093-OHZ063-070>072-077-078-170300- /O.EXA.KILN.FF.A.0004.000000T0000Z-210717T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell- Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont- Including the cities of Vevay, Oakbrook, Blanchester, Middletown, Mason, Covington, Burlington, Rising Sun, Springboro, Independence, Milford, Aurora, Erlanger, Washington Court House, Hamilton, Versailles, Oxford, Batesville, Wilmington, Newport, Fairfield, Alexandria, Cincinnati, Lawrenceburg, Lebanon, Milan, Brookville, and Florence 119 PM EDT Fri Jul 16 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... The National Weather Service in Wilmington has expanded the * Flash Flood Watch to include portions of Southeast Indiana, Northern Kentucky and Ohio, including the following counties, in Southeast Indiana, Dearborn, Franklin IN, Ohio, Ripley and Switzerland. In Northern Kentucky, Boone, Campbell and Kenton. In Ohio, Butler, Clermont, Clinton, Fayette OH, Hamilton and Warren. * Through Saturday afternoon. * Repeated rounds of showers and thunderstorms with torrential rainfall are expected today through Saturday afternoon. Widespread rainfall totals of 1 to 3 inches are expected. Localized higher totals are possible and flash flooding may develop, especially late this afternoon through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-170300- /O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene- Including the cities of Sidney, Urbana, Greenville, Liberty, Richmond, Ada, Plain City, Springfield, Tipp City, St. Marys, Columbus, Kenton, Dayton, Marysville, Fairborn, Camden, Connersville, Coldwater, Delaware, Kettering, West Jefferson, Xenia, Eaton, West College Corner, Bellefontaine, Newark, Celina, Troy, London, Piqua, Beavercreek, and Wapakoneta 119 PM EDT Fri Jul 16 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... The Flash Flood Watch continues for * Portions of East Central Indiana and Ohio, including the following counties, in East Central Indiana, Fayette IN, Union IN and Wayne. In Ohio, Auglaize, Champaign, Clark, Darke, Delaware, Franklin OH, Greene, Hardin, Licking, Logan, Madison, Mercer, Miami, Montgomery, Preble, Shelby and Union OH. * Through Saturday afternoon. * Repeated rounds of showers and thunderstorms with torrential rainfall are expected today through Saturday afternoon. Widespread rainfall totals of 1 to 3 inches are expected. Localized higher totals are possible and flash flooding may develop, especially late this afternoon through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ McGinnis
645 WGUS61 KILN 170159 FFAILN Flood Watch National Weather Service Wilmington OH 959 PM EDT Fri Jul 16 2021 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-171000- /O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton-Hamilton-Clermont- Including the cities of Vevay, Sidney, Oakbrook, Blanchester, Delaware, Greenville, Liberty, Fairfield, Richmond, Covington, Burlington, Rising Sun, Ada, Springboro, Plain City, Independence, Tipp City, St. Marys, Columbus, Kenton, Dayton, Aurora, Erlanger, Troy, Washington Court House, Hamilton, Versailles, Marysville, Fairborn, Oxford, Camden, Connersville, Batesville, Coldwater, Piqua, Urbana, Kettering, Wilmington, West Jefferson, Middletown, Springfield, Newport, West College Corner, Bellefontaine, Mason, Newark, Alexandria, Cincinnati, Lawrenceburg, Lebanon, Xenia, Celina, Milan, Milford, London, Brookville, Beavercreek, Wapakoneta, Eaton, and Florence 959 PM EDT Fri Jul 16 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Indiana, Northern Kentucky and Ohio, including the following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, Ohio, Ripley, Switzerland, Union IN and Wayne. In Northern Kentucky, Boone, Campbell and Kenton. In Ohio, Auglaize, Butler, Champaign, Clark, Clermont, Clinton, Darke, Delaware, Fayette OH, Franklin OH, Greene, Hamilton, Hardin, Licking, Logan, Madison, Mercer, Miami, Montgomery, Preble, Shelby, Union OH and Warren. * Through Saturday afternoon. * Repeated rounds of showers and thunderstorms with torrential rainfall are expected tonight through Saturday afternoon. Widespread rainfall totals of 1 to 3 inches are expected. Localized higher totals are likely and flash flooding may develop, especially tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Coniglio
880 WGUS61 KILN 170759 FFAILN Flood Watch National Weather Service Wilmington OH 359 AM EDT Sat Jul 17 2021 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-171600- /O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton-Hamilton-Clermont- Including the cities of Vevay, Sidney, Oakbrook, Blanchester, Delaware, Greenville, Liberty, Fairfield, Richmond, Covington, Burlington, Rising Sun, Ada, Springboro, Plain City, Independence, Tipp City, St. Marys, Columbus, Kenton, Dayton, Aurora, Erlanger, Troy, Washington Court House, Hamilton, Versailles, Marysville, Fairborn, Oxford, Camden, Connersville, Batesville, Coldwater, Piqua, Urbana, Kettering, Wilmington, West Jefferson, Middletown, Springfield, Newport, West College Corner, Bellefontaine, Mason, Newark, Alexandria, Cincinnati, Lawrenceburg, Lebanon, Xenia, Celina, Milan, Milford, London, Brookville, Beavercreek, Wapakoneta, Eaton, and Florence 359 AM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of Indiana, Northern Kentucky and Ohio, including the following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, Ohio, Ripley, Switzerland, Union IN and Wayne. In Northern Kentucky, Boone, Campbell and Kenton. In Ohio, Auglaize, Butler, Champaign, Clark, Clermont, Clinton, Darke, Delaware, Fayette OH, Franklin OH, Greene, Hamilton, Hardin, Licking, Logan, Madison, Mercer, Miami, Montgomery, Preble, Shelby, Union OH and Warren. * Until 2 PM EDT this afternoon. * Repeated rounds of showers and thunderstorms with very heavy rainfall are expected through this afternoon. Widespread rainfall totals of 1 to 3 inches are expected. Localized higher totals are likely and flash flooding may develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AR
946 WGUS61 KILN 171246 FFAILN Flood Watch National Weather Service Wilmington OH 846 AM EDT Sat Jul 17 2021 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-171400- /O.CAN.KILN.FF.A.0004.000000T0000Z-210717T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton-Hamilton-Clermont- Including the cities of Vevay, Sidney, Oakbrook, Blanchester, Delaware, Greenville, Liberty, Fairfield, Richmond, Covington, Burlington, Rising Sun, Ada, Springboro, Plain City, Independence, Tipp City, St. Marys, Columbus, Kenton, Dayton, Aurora, Erlanger, Troy, Washington Court House, Hamilton, Versailles, Marysville, Fairborn, Oxford, Camden, Connersville, Batesville, Coldwater, Piqua, Urbana, Kettering, Wilmington, West Jefferson, Middletown, Springfield, Newport, West College Corner, Bellefontaine, Mason, Newark, Alexandria, Cincinnati, Lawrenceburg, Lebanon, Xenia, Celina, Milan, Milford, London, Brookville, Beavercreek, Wapakoneta, Eaton, and Florence 846 AM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Indiana, Northern Kentucky and Ohio, including the following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, Ohio, Ripley, Switzerland, Union IN and Wayne. In Northern Kentucky, Boone, Campbell and Kenton. In Ohio, Auglaize, Butler, Champaign, Clark, Clermont, Clinton, Darke, Delaware, Fayette OH, Franklin OH, Greene, Hamilton, Hardin, Licking, Logan, Madison, Mercer, Miami, Montgomery, Preble, Shelby, Union OH and Warren has been cancelled. The Flash Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 16, 2:18 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 16, 2:18 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 218 AM EDT Fri Jul 16 2021 .SYNOPSIS... Humid conditions will remain over the region through this weekend as a slow moving front approaches from the northwest. Showers and thunderstorms will overspread the region tonight and Friday, continuing Friday night as surface low pressure tracks northeast along the front. Saturday will have the front cross southeast through the region with decreasing storm activity from north to south. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Showers and thunderstorms continue tonight especially west of I-71 as moisture and short wave energy combine ahead of a cold front to the northwest. Though a weakening trend is being observed this evening, more widespread convection should arrive later tonight as lift increases ahead of a ripple of low pressure traveling toward Ohio. Recurring downpours may result in localized high water by daybreak. Warm air will continue to be pulled into the region on southwest winds and overnight lows will only drop to around 70. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/... Storms should remain focused in west central Ohio and nw CWA this evening, then begin to make a more southeastward push overnight, reaching the I-71 corridor towards daybreak. The resulting cloud cover over the region on Friday will inhibit insolation which is a strong driver of the stronger storms in this airmass. Highs may top into the upper 80s in the southeast given enough sunshine, but only reach near 80 in the northwest with cloudy and rainy conditions expected for the bulk of the day. Real threat of active weather occurs overnight as the atmosphere stratifies and a surface low begins to track northeast along the front across the region. Coupled with an energetic shortwave, heavy rain or at a minimum a prolonged steady rainfall will be possible over the region. Wind threat will be possible with any cores that develop but flooding has the higher potential. Lows will be in the upper 60s to near 70. GFS pushes the front through quicker and this would impact the morning rainfall and overnight minimums, but the bulk of models show the front still over the northwest on Saturday. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... With the shortwave continuing to push through the region early on Saturday, the potential focus for heavy rain with localized flooding continues, with the nose of a 40+ kt LLJ pushing through the region, combined with deep warm clouds on the order of 3.5-4km, and PWs again near 2" early in the day. The frontal boundary will slowly sag south through the area during the day and through Saturday evening, although the progression will continue to be slow, where it will finally settle in central Kentucky by late Sunday. With the boundary lingering just to the south, still expecting scattered showers through the day with some embedded afternoon thunderstorms. Partial clearing and drier conditions push through the area Sunday night, but still lingers in the Ohio Valley into Monday, which would result in some diurnal showers and isolated thunderstorms especially along/east of roughly the I-71 corridor Monday afternoon. While the frontal boundary pushes further SE into the Tennessee valley by Tuesday and into mid week, drier conditions and NW flow dominate the region along the backside of the slowly exiting upper trough. For temperatures, a non-diurnal temperature profile with the slow sagging of the frontal boundary through the region on Saturday with highs in the upper 70s to lower 80s in the south, with similar highs near 80 on Sunday and a slow increase to mid and upper 80s for highs through the week and lows in the mid 60s. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... West-southwest mid level flow with embedded shortwave aiding the development of convection across portions of Indiana and Ohio. 8H jet of 30 KTS and favorable theta-e advection was causing widespread shower and thunderstorm development across portions of Central Indiana. This low level jet and associated showers/thunderstorms will pivot into Ohio and weaken this morning. Expect a general lull in convective activity after sunrise thru the morning. Additional showers and thunderstorms are expected to form later this afternoon with moderate instability developing ahead of a a cold front approaching from the northwest. Pcpn chances will increase tonight with the front sliding into Ohio. Have prevailing VFR conditions with occasional MVFR to IFR conditions possible in thunderstorms. MVFR ceilings expected to develop overnight. Southwest winds up to 12 knots are forecast today, although higher winds may accompany thunderstorms. .OUTLOOK...Thunderstorms are possible through Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Coniglio/Franks SHORT TERM...Franks LONG TERM...JDR AVIATION...AR
Hazardous weather outlook, Jul 15, 5:58 AM EDT, 21 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 558 AM EDT Thu Jul 15 2021 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-161000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 558 AM EDT Thu Jul 15 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heavy rain will lead to the potential for localized flooding Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:27 PM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Jul 16, 12:54 PM EDT | Special Weather Statement | ILN | Highland | 36 min |
| Jul 16, 1:21 PM EDT | Special Weather Statement | ILN | Clinton | 24 min |
| Jul 16, 1:48 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Jul 16, 2:06 PM EDT | Special Weather Statement | ILN | Butler | 24 min |
| Jul 16, 2:07 PM EDT | Special Weather Statement | ILN | Scioto | 38 min |
| Jul 16, 2:18 PM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Jul 16, 2:27 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 48 min |
| Jul 16, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Warren | 45 min |
| Jul 16, 2:36 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton | 39 min |
| Jul 16, 2:48 PM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jul 16, 3:05 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 25 min |
| Jul 16, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison | 34 min |
| Jul 16, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 24 min |
| Jul 16, 3:14 PM EDT | Special Weather Statement | ILN | Pike | 16 min |
| Jul 16, 3:15 PM EDT | Special Weather Statement | ILN | Brown | 15 min |
| Jul 16, 3:30 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Jul 16, 3:32 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Jul 16, 3:57 PM EDT | Special Weather Statement | ILN | Highland | 33 min |
| Jul 16, 4:03 PM EDT | Special Weather Statement | ILN | Licking | 27 min |
| Jul 16, 4:16 PM EDT | Special Weather Statement | ILN | Ross | 29 min |
| Jul 16, 4:21 PM EDT | Special Weather Statement | ILN | Licking | 9 min |
| Jul 16, 4:39 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Jul 16, 4:54 PM EDT | Areal Flood Advisory | ILN | Adams | 3 hr |
| Jul 16, 5:03 PM EDT | Special Weather Statement | ILN | Adams | 27 min |
| Jul 16, 5:23 PM EDT | Flash Flood Warning | ILN | Adams | 2 hr |
| Jul 16, 5:23 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| Jul 16, 5:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 30 min |
| Jul 16, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 18 min |
| Jul 16, 6:11 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 101 min |
| Jul 16, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 44 min |
| Jul 16, 6:39 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 112 min |
| Jul 16, 7:12 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jul 16, 7:34 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 54 min |
| Jul 15, 8:04 PM EDT | Special Weather Statement | ILN | Wayne | 26 min |
| Jul 16, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Ripley | 26 min |
| Jul 16, 12:42 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 33 min |
| Jul 16, 12:58 PM EDT | Special Weather Statement | ILN | Ripley | 47 min |
| Jul 16, 1:18 PM EDT | Special Weather Statement | ILN | Ripley | 27 min |
| Jul 16, 1:25 PM EDT | Special Weather Statement | ILN | Dearborn | 35 min |
| Jul 16, 1:43 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 16, 1:58 PM EDT | Special Weather Statement | ILN | Switzerland | 32 min |
| Jul 16, 2:04 PM EDT | Special Weather Statement | ILN | Ohio | 26 min |
| Jul 16, 2:11 PM EDT | Severe Thunderstorm Warning | ILN | Ohio, Switzerland | 49 min |
| Jul 16, 6:06 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 24 min |
| Jul 16, 6:27 PM EDT | Special Weather Statement | ILN | Dearborn, Ohio | 33 min |
| Jul 16, 6:31 PM EDT | Special Weather Statement | ILN | Franklin | 29 min |
| Jul 16, 1:15 PM EDT | Special Weather Statement | ILN | Lewis | 30 min |
| Jul 16, 3:50 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 25 min |
Nearby
Flash Flood Watches in Ohio, 2021Flash Flood Watches in Indiana, 2021Flash Flood Watches in Kentucky, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.